... of 160, dangerously high blood pressure and high glucous blood levels. My eyes felt like they were about to pop out of my head, I couldn't stop shaking and sweating and my menstrual cycle is out of wack. I am feeling a lot better than last week but still have a high glucose blood level. Does anyone know if I have done any permanent damage and how long it will take to normal blood glucose levels again? Thanks for your help. :-)
I had a cortisone injection in my ribs 4 1/2 weeks ago. At week 3 I had to go to hospital with a HR?
- 13 Feb 2013 by Stephle
- 22 February 2013
- high blood pressure, hyperhidrosis, cortisone, injection, menstrual disorders, blood disorders, blood pressure, cortisone injection
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 3 answers
3 years ago my family practitioner prescribed metaprolol, a beta blocker for my high blood pressure?
Posted 21 Apr 2010 • 1 answer
Posted 9 May 2011 • 2 answers
High Blood Pressure - My girlfriend started feeling ill about an hour ago and she has a temp of 101?
Posted 20 Jan 2015 • 1 answer
Posted 22 Apr 2018 • 2 answers